# SDR ABXR2020070200034

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,903 hours, 44,262 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 112T17108
- Condition: Corroded
- Location: Rt Mlg
- Part time: 61,903 hours, 44,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FORWARD TRUNNION WAS CORRODED IN THE LOWER SUPPORT ASSEMBLY BUSHING SHOULDER. REMOVED CORROSION AND INSTALLED OVERSIZED BUSHING PER 47401REA18 WITH 8100-9 BY AR-831084.  REFERENCE NR 123447.0007
